# SDR P5CA2020051100153

- Difficulty date: May 5, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 17,587 hours, 4,290 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7755503
- Part serial: 890115
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH ENG STARTER MCD HAS METAL CHIPS.( PER AMM TASK 80-11-01-004-084/404-081 REV 130 REPLACED RH ENG STARTER AND CONDITION CHECK NORMAL. PER AMM TASK 71-00-00-862-053-H03 REV 130 PERFORM RH ENG RUN AND TEST NORMAL.  )
